# SDR UALA2011071903687

- Difficulty date: July 17, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,701 hours, 21,425 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATERAL TRIM OUT OF LIMITS AT 350 F0 1.8R, 250 F0 1.0R 180 F5 0.5R, 160 F20 0, 140 F25 0.2R, 130 F30 0.  ADJUSTED THE FLAP SHIMS AND SPOILER GAPS PER MM.  CREW REPORTS LATERAL TRIM AT FLAPS 20 AND 25 IS OUT OF LIMITS.  WITH RUDDER SET AT ZERO THE REQUIRED LATERAL TRIM IS .5 RWD 350, 0.3 RWD AT 250, 0.2 LWD AT 180 - FLAPS 5, 0.8 LWD 140 FLAPS 25 GEAR DOWN AND ZERO 130 - FLAPS 30 GEAR DOWN.  ADJUSTED LATERAL TRIM IAW B757-200 AMM.  DURING TEST FLIGHT FOUND OUT OF LIMITS.  130 F30 .8L, 140 F25 1.4L, 160 F20 1.1L, 180 F5 .9L, 250 F0 .6L 350 F0 .3L ALL POINTS BALANCED FUEL AND RUDDER TRIM 0.  ADJUSTED LATERAL TRIM AND ADJUSTED LT AILERON PER MM.  ADDED .097 SHIMS TO THE LT INBD & OTBD POSITIONS PER MM AND ADJUSTED LT AILERON PCA PER MM.
